# SDR FDEA200902190589

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 37,839 hours, 14,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005202000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK IS GOUGED BETWEEN FRAME 60 AND FRAME 61, LBL 37.5.  REMOVED FLOORBOARD IAW SRM 51-40-20, PG 5.  REMOVED SEAT TRACK SECTION IAW SRM 53-10-16, FIG 201.  LOCATED AND DRILLED NEW SEAT TRACK SECTION P/N A53274005202000, PO 633379.1 AND NEW SEAT TRACK SPLICE P/N R532704902000, PO 632784.3 IAW SRM 53-10-16, FIG 201.  INSTALLED SEAT TRACK AND SPLICE IAW SRM 51-40-21, PG 7.  INSTALLED FLOORBOARD IAW SRM 51-40-21, PG 5.
